I am trying to find out if thyroid (oiter) can affect my blood sugar levels. My number on my thryroid test is 1.2 doctor says that is great but have discovered I have a goiter and some symptoms of thyroid difficulties (hair thinning lethargy) and have been struggling with high blood sugar Have lost about 20 lbs my blood sugar on the whole is between 85 and 110 Now I am wondering fi my thyroid was the foundation of this problem If I can't stabiize my thyroid how will I ever stabilize the blood sugar
With normal thyroid function (TSH of 1.2) the thyroid is not likely to influence the blood sugar. The presence of a goiter alone will not change blood sugar - it's only significant hypo or hyperthyroidism that causes sugar fluctuations.
I was diagnosed with smooth muscle antibody. What does this mean? Do I have HepatitiC , although tests came back negative. My doctor is doing another blood test in February and possibly a biopsy. It is prudent to wait? Thank you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.